# SDR CA140602006

- Difficulty date: May 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Eclips ECLIPSEEA500
- Engine: Pwc PW610FA
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, 5 MINUTES AFTER DEPARTURE, THE PILOT REPORTED A FUEL FILTER AND A FUEL BYPASS MESSAGE INDICATION.  THE PILOT ELECTED TO RETURN TO DEPARTURE WHERE AN UNEVENTFUL LANDING WAS PERFORMED.  TROUBLESHOOTING IS ONGOING.
